# SDR DALA2019031501702

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 71,861 hours, 51,879 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Bracket
- Condition: Broken
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING JOB CARD 0591-0301 FOUND AUX HYD PUMP WIRE HARNESS BRACKET BROKE. REF EA 09-457000-03AD FIG 2 ITEM 7. INSTALLED BRACKET TO WIRE HARNESS PER EA 09-457000-03AD FIG 2. A/C OK FOR SVC. BRACKET 9D0062-3S10-12. SDR REPORTED DUE TO BEING AD RELATED. (LP5825454)
